# SDR SWIA201024138

- Difficulty date: April 29, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 15,496 hours, 9,657 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WOULD NOT OPEN FROM OUTSIDE.  (FLT 6134)  LUBED DOOR SEAL.
